CSpace  > 数学所
REMARKS ON THE FREE BOUNDARY PROBLEM OF COMPRESSIBLE EULER EQUATIONS IN PHYSICAL VACUUM WITH GENERAL INITIAL DENSITIES
Hao, Chengchun1,2,3
2015-11-01
Source PublicationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
ISSN1531-3492
Volume20Issue:9Pages:2885-2931
AbstractIn this paper, we establish a priori estimates for three-dimensional compressible Euler equations with the moving physical vacuum boundary, the gamma-gas law equation of state for gamma = 2 and the general initial density rho(0) is an element of H-5. Because of the degeneracy of the initial density, we investigate the estimates of the horizontal spatial and time derivatives and then obtain the estimates of the normal or full derivatives through the elliptic-type estimates. We derive a mixed space-time interpolation inequality which plays a vital role in our energy estimates and obtain some extra estimates for the space-time derivatives of the velocity in L-3.
KeywordCompressible Euler equations physical vacuum free boundary a priori estimates mixed interpolation inequality
DOI10.3934/dcdsb.2015.20.2885
Language英语
Funding ProjectNSFC[1117132] ; NSFC[11461161007] ; Youth Innovation Promotion Association, Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000362748300005
PublisherAMER INST MATHEMATICAL SCIENCES
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21004
Collection数学所
Affiliation1.Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
3.BCMIIS, Beijing 100048, Peoples R China
Recommended Citation
GB/T 7714
Hao, Chengchun. REMARKS ON THE FREE BOUNDARY PROBLEM OF COMPRESSIBLE EULER EQUATIONS IN PHYSICAL VACUUM WITH GENERAL INITIAL DENSITIES[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2015,20(9):2885-2931.
APA Hao, Chengchun.(2015).REMARKS ON THE FREE BOUNDARY PROBLEM OF COMPRESSIBLE EULER EQUATIONS IN PHYSICAL VACUUM WITH GENERAL INITIAL DENSITIES.DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,20(9),2885-2931.
MLA Hao, Chengchun."REMARKS ON THE FREE BOUNDARY PROBLEM OF COMPRESSIBLE EULER EQUATIONS IN PHYSICAL VACUUM WITH GENERAL INITIAL DENSITIES".DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 20.9(2015):2885-2931.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hao, Chengchun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hao, Chengchun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hao, Chengchun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.